MathSciNet Relay Station
MathSciNet bibliographic data
MR2162561 37B10 (11A67)
Akiyama, S.; Borbély, T.; Brunotte, H.; Pethő, A.; Thuswaldner, J. M. Generalized radix representations and dynamical systems. I. Acta Math. Hungar. 108 (2005), no. 3, 207–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement